# SDR SWAA2023020291572

- Difficulty date: January 13, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA 2023-36567<[01] REPLACED ON GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA IAW B737-900 AMM 33-51-01-960-802;[02] CORRECTED STEP 1 REPLACED ON GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA IAW B737-900 AMM 33-51-01-960-802 TEST IS OK;[03] REPLACED ON GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA IAW B737-900 AMM 33-51-01-960-802 TEST IS OK
